# SDR ASAA2024083152249

- Difficulty date: August 31, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 59,219 hours, 17,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT/SAIDA LIGHTED PLACARD MISSING IN EXIT ROW ADJACENT TO SEAT 17F (ON WALL NEAR FLOOR). GROUNDED - YES. REPLACED LENS COVER AT ROW 17F.
